Díaz Díaz, Jesús Ildefonso and Lerena Guil, María Belén (2002) On the inviscid and non-resistive limit for the equations of incompressible magnetohydrodynamics. Mathematical Models and Methods in Applied Sciences , 12 (10). pp. 1401-1419. ISSN 0218-2025
We prove the convergence of the solutions for the incompressible homogeneous magnetohydrodynamics (MHD) system to the solutions to ideal MHD one in the inviscid and non-resistive limit, detailing the explicit convergence rates. For this study we consider a fluid occupying the whole space R3 and we assume that the viscosity effects in this fluid can be described by two different operators: the usual Laplacian operator affected by the inverse of the Reynolds number or by a viscosity operator introduced by S. I. Braginskii in 1965.
|Uncontrolled Keywords:||Incompressible viscous and ideal magnetohydrodynamics, Non-resistive limit, Braginski viscosity operator|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||14 Feb 2011 10:01|
|Last Modified:||14 Feb 2011 10:01|
Repository Staff Only: item control page